For someone who was supposed to be feeling better than ever, it didn’t seem that way to Carl. Just three days earlier, he’d started taking probiotics to build up his immune system and help with his heartburn problem. Although his heartburn had indeed gone away, now he was feeling nauseous. He was worried that his probiotics were the culprit. Carl felt sick and confused. Probiotics were supposed to make digestive problems better, weren’t they? So why did he feel bad? Carl needed to know if probiotics can make you nauseous and what he should do about it.
The bad news is: probiotics can cause some people to experience nausea. The good news is: there are ways to solve this problem. If you are nauseous while taking probiotics, it may be because you’re taking it in a form your body can’t digest. For example, if you are lactose intolerant and are eating yogurt with probiotics in it, this could be causing the nausea.
There could also be extra ingredients in your probiotics if you’re taking supplements: things such as vitamins or digestive enzymes. It could be these added substances are making you nauseous, not the probiotics themselves. In both these cases, try switching the type of probiotic you’re taking. You can also decrease the dose and take them with a meal. These steps should stop the nausea.
Something else that helps stop digestive problems and makes you feel better is eating with the food combining technique. Do you love chicken and dumplings but not how it makes you feel a few hours later? Or do you suffer from an inflammatory bowel disease? Food combining can help with both these problems.
Food combining teaches you to eat non-starchy foods together with proteins, and many other helpful food combinations. Your stomach will produce less conflicting enzymes and acids, making digestion smooth and gentle. Millions of people have experienced the relief and improvements in health that food combining brings. Join them and you can feel the difference in your body in as little as 24 hours.